MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER FULL KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER FULL KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number M118101
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of an hub detachment is confirmed but the exact cause is unknown.Two photo samples of a powerglide catheter and extension set were returned for evaluation.An initial visual observation of the photos revealed the distal end of the extension tubing detached from the male luer connector.A ring of adhesive appears to be visible near the detached end.Based on the description of the reported event and photo samples provided, possible contributing factors include excessive tensile force and insufficient adhesive bonding.The complaint of a detached hub is confirmed but the exact cause could not be determined with the photo samples provided.A lot history review (lhr) of rebv0884 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the tubing of the extension set came apart from the hub connected to the powerglide catheter.

Brand Name
POWERGLIDE MIDLINE CATHETER FULL KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7614778
Report Number3006260740-2018-01437
Device Sequence Number13497287
Product Code FOZ
UDI-Device Identifier00801741038112
UDI-Public(01)00801741038112
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133856
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM118101
Device Catalogue NumberM118101
Device Lot NumberREBV0884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2018
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1